# SDR AALA202211103736

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 75,257 hours, 9,490 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 WINDSHIELD DELAMINATED AT TOP RIGHT SIDE. REPLACED R1 WINDSHIELD PER JOB CARD 72L21056001. OPERATIONAL CHECK GOOD.
